`a`

Construction of solutions to a global Eikonal equation

Pages: 779 - 783, Issue Special, September 2007

 Abstract        Full Text (149.3K)              

Chadi Nour - Computer Science and Mathematics Division, Lebanese American University, Byblos Campus, P.O. Box 36, Byblos, Lebanon (email)

Abstract: We give a new and simple proof to the main result of [8] in which we derived a geometric necessary and sufficient condition for the existence of solutions to a global eikonal equation.

Keywords:  Eikonal equations, proximal and viscosity solutions, gauge function, Hamilton-Jacobi equations.
Mathematics Subject Classification:  Primary: 49J52, 49L25; Secondary: 49L20.

Received: September 2006;      Revised: April 2007;      Published: September 2007.